SYNTHES GMBH TFNA FENESTRATED HELICAL BLADE 85MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Back to Search Results |
| Model Number |
04.038.385 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: b3: event occurred on an unknown date in 2023.D2: additional procode: ktt d9: complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.D10: date of concomitant therapy is an unknown date in 2023.H3, h6: the investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Device report from india reports an event as follows: it was reported that on an unknown date in 2023, the tfna nail and blade in question got broken up.There were no reported adverse patient consequences.No further information is available.This report is for a tfna fenestrated helical blade 85mm.This is report 2 of 2 for (b(4).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.A review of the raw material device history record revealed this lot met all specifications with no nonconformance noted.This raw material lot met all dimensional and visual criteria at the time of manufacture with no issues documented during the manufacture that would contribute to this complaint condition.Part number: 04.038m385sp, lot number: 2576p95, part manufacture date: 01-nov-2022, manufacturing location: elmira, part expiration date: n/a, nonconformance noted: n/a.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.If information is obtained that was not available for this medwatch, a follow-up medwatch will be filed as appropriate.